# SDR RAAI00403002

- Difficulty date: March 3, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 16,984 hours, 17,258 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 7511001945
- Part serial: 96041845
- Condition: Inoperative
- Location: Cockpit
- Part time: 138,991 hours, 15,560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - CAPTAIN'S HEADSET INOP.  MAINTENANCE REMOVED AND REPLACED AUDIO CONTROL PANEL.
